Crazy rash under the skin?

Discussion in 'Fibromyalgia and ME & Chronic Fatigue Syndrome' started by Granniluvsu, Jul 13, 2013.

  1. Granniluvsu

    Granniluvsu Member

    Hi everyone,

    Not sure if this is stress, nerve related (I also have hi b/p and pain from FM and CMFP'. I think it is a bit itchy too but hard to tell as I also now have poison ivy or sumtac from out yard that I am trying to get rid of. I was also trying different herbs and supplements so am trying now to get off some of the herbs cinnamon, ginger, cumercin/turmeric to see if that will help at all. I also am taking more Magnesium to see if that will help my hi b/p. It was helping and hate getting off this stuff to see if that will help my stupid rash or whatever you call it on my legs and arms mostly. Of course it is hard for me to see the other parts.

    You have to be in a good light to even see it. DH has not even mentioned it and I neither. It does look a bit strange though when you search for it . I guess it is sort of blotchy I would say.

    Any ideas or suggestions besides allergy or stress and has anyone else had this? Thought I would check you all out to see if any of you have had anything similar and what did you do if anything.

    Hugz and bye for now.
    Granni
  2. MsBrandywine

    MsBrandywine Member

    I have heard that herbs help but.. thing is.. when You're taking more then one type of medicine.. it is hard to tell which one is not working well with the other and they counteract one another.. but.. I do have a strange like rash on the inside edge of my hands on both.. the only medicine I take is my synthroid and my vitamins.. but I sure hope you feel better soon..
    When I went to the Drs today for mine.. she wasn't sure what it was.. didn't look that close to it like I thought she should.. never said to put anything on it.. just gloves to work in the garden or gloves to do dishes..
    but tonite.. went out to water my garden and realized that my mini sweetpeppers looked more like a banana and then I realized.. the lady that got me the pepper plants that I asked for.. she got them and I think she give me the wrong ones.. but .. I haven't watered my garden lately cuz we've had rain but my hands still feel hot and even my feet..
    But my neighbor said.. the seeds could have scattered around and walking out there with sandals.. it could have gotten on my shoes.. so.. have no idea what to do to help heal the hands.. plus..
    I have my cell phone.. and I did get a cover for it from my daughter to fit.. she has the same phone.. and it came from Hong Kong.. so.. it could be that too.. maybe allergic to the material it was made from.. so.. Im not sure what it is yet.. but it can leave now..
  3. Granniluvsu

    Granniluvsu Member

    Hi MsBrandywine,

    I have read your post already but have been to busy to post back. Yes, I know that a mixture of stuff can do strange things to the body. Right now I am off most of the herbs and am now on Progesterone for poison ivy/oak or whatever it is in our yard. So that throws everything off I am taking what to take when, Thank God I am only on it 11 days or 10. Things are really crazy as we were going to go out of town for a visit to DH's cousins family. That was called off due to big wet spot in our bedroom's ceiling. Trying to get that all taken care of and then we will have to watch it. They are talking about rain on and off this week which we desperately need but don't want any or it coming through our ceiling :)!!

    Sorry you got the wrong peppers for your garden That is terrible when you have all kinds of allergies. I am fairly lucky I think at least until now, who knows. I think I have some airborne allergies but never was tested. My dad had to have shots all the time for years till he got tirade of it for ragweed I think, maybe other things. I have constant post nasal drip which is a big pain in the you know what.

    Drop a line any time. I am usually on the chat board, the Porch or Lounge but like to check out other boards on PH and also post questions now and then.

    Hope you get rid of the burning hands and feet thing. That is terrible esp if it hangs on and on. I get that sometime mostly hands with FM, I think. That kind of weird rash I posted about comes and goes. I think also some may be stress or nerve related but am also off most of the herb . Want to get back on cinnamon soon for b/p. and blood sugar but I don't much trouble with that, just DH.

    Lots of soft hugs, :)
    Granni
  4. Granniluvsu

    Granniluvsu Member

    Hi Jam, et al,

    I'm sure that is true about inflammation. However, this stuff is weird. Sometimes you can't really see it unless you look really hard and have a good light.. It is also not always there.. I have taken myself off the herbs for a bit including my wonderful Cinnamon. Of course I'm on Prednisone now so it might be hard to tell. I still have some but not as bad as some days.

    I will keep that under consideration. Wonder if any of that might help MsBrandywine !

    Granni